# SDR AALA202301038477

- Difficulty date: January 2, 2023
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N305NX
- Make and model: Boeing 737823
- Aircraft serial: 31253
- Aircraft time: 17,484 hours, 7,411 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Handle
- Condition: Binding
- Location: Cockpit Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR DIFFICULT TO CLOSE. LUBRICATED FLIGHT DECK DOOR HANDLE.
